# SDR FDEA201809142545

- Difficulty date: September 14, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 71,588 hours, 17,600 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC70541
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT O/B FLAP VANE HORN FITTING "E" FOUND HOLE BORE CORROSION. RT O/B FLAP VANE HORN FITTING 'E' HOLE BORE REWORKED BY   MACHINING AND FOUND EXCEED LIMIT AS PER SRM 57-50-02-2R FIGURE 201 REPAIR 5. OVERSIZED BUSHING FABRICATED AS PER EA 1-5750-T0342271 PART 1 STEP 1A. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
